# SDR DXTA200803144

- Difficulty date: June 27, 2008
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N984QS
- Make and model: Cessna 750
- Aircraft serial: 7500084
- Aircraft time: 8,219 hours, 5,122 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Fuel Crossfeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

RT CTR  TO WING VALVE UNABLE TO PUT FUEL FROM CTR TANK TO RT WING. WHEN LT TANK X-FEED WAS SELECTED FUEL MOTV FAIL MESSAGE ILLUMINATED IN CAS.                  PERFORMED TASK 28-20-00-710 FUEL SHUTOFF VALVE OPERATION, POSTION AND INDICATION TEST, ALL OPERATIONS WERE NORMAL. UPON ARRIVAL FEED IN LT WAS ONLY 20  LBS HIGHER THAN RT.  STARTED RT ENG WITH 100 LBS OF FUEL IN CTR TANK, ALL FUEL TRANSFERRED TO RT TANK. STARTED LT ENG AND SELECTED FUEL X-FEED L-WING TO R-ENG, SYS OPERATED NORMALY IAW CESSNA MM 28-20-00.
